Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: feel like ****!

  1. #1
    freakysnake is offline New Member
    Join Date
    Jul 2003
    Posts
    40

    feel like ****!

    I have been taking Sust. for almost 7 weeks now. On my 4th week I started feeling like ****. I took off 5 days of lifting. However I recovered on the 5th week. But this last week (6th I haven't been feeling good the whole week and I'm about to start my 7th week. I haven't been feeling bad enough not to workout but yet I don't feel like my normal-self either.
    -I was just wondering is this normal.
    -Test Sust. (500mg)
    -Deca (300mg)

  2. #2
    Body is offline Associate Member
    Join Date
    Aug 2002
    Location
    SW United States
    Posts
    192

    Vitamin-C

    I've never had this type of problem with Sus or Deca . It's possible that you just caught the bug and it's not related to juice. In fact, the juice might be helping the immune system fight whatever it is that you have. I'm no doctor, so that's just a guess. Anyway, Good old Vitamin C and Echinacea (sp?) are supposed to boost the immune system. Give it a try. Also, make sure you are drinking over 1 gallon of water per day. Get lots of sleep.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •